# SDR CA050510001

- Difficulty date: May 2, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393212
- Part serial: 95178H1044
- Condition: Cracked
- Location: Cockpit
- Part time: 26,934 hours, 21,506 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT WINDSHIELD HAD THE OUTER LAYER CRACKED WHILE IN APPROACH. THE WINDSHIELD WAS REPLACED IAW AMM.
